# SDR CALA2017081402635

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 19,055 hours, 6,717 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH ENGINES SHOW LOW QUANTITY IN FLIGHT. EMERGENCY DECLARED. FOUND LEFT ENGINE OIL QUANTITY AT 62 PERCENT AND THE RIGHT AT 52 PERCENT. SERVICED BOTH ENGINE OILS TO FULL IAW AMM 12-13-11-600-801. INSPECTED ENGINES FOR LEAKS. PERFORMED 5MIN IDLE RUN CHECKS, NO OIL LEAKS NOTED. SHUT DOWN ENGINES OIL QUANTITIES READ 100 PERCENT.
